MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL WITH LM INTEGRATED CHEMISTRY SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL WITH LM INTEGRATED CHEMISTRY SYSTEM
Model Number DIMENSION EXL WITH LM INTEGRATED CHEMISTRY SYSTEM
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that three patient samples were processed on the dimension exl with lm integrated chemistry system, which resulted in two falsely depressed sodium (na) results.The customer did not provide the potassium (k) result for the sample identified as (b)(6).The erroneous results were reported to the physician(s).The samples were repeated on an alternate dimension exl with lm integrated chemistry system, which recovered higher than erroneous results.The repeat results were considered correct and reported to the physician(s).The customer reported that they inadvertently deleted all results prior to 25-aug-2024; hence, it is unknown if additional k results were also impacted.There are no known reports of patient intervention or adverse health consequences due to the event.
 
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens customer care center (ccc).Calibration and quality control (qc) were acceptable prior running the patient samples.After observing the low shift in patient results, the customer ran qc and dilution check, which recovered low.The customer reported that the affected senor was changed the evening before the erroneous results.An integrated multisensor technology (imt) system clean was performed and the imt tubing and imt sensor were replaced.A siemens customer service engineer (cse) was dispatched to the customer's site.During the visit, the cse inspected the instrument, performed bleach clean, replaced x-tubing, imt port, tubing and rotary valve seal, realigned imt pump, and ran imt precision study, which recovered acceptably.The cse also noticed a low imt dilution check factor, replaced the reagent 1 (r1) flush pump syringe and the luminescent oxygen channeling immunoassay (loci) insert, sealed o-ring, reset the statistics and cycled 50 times, and ran system check, dilution check and qc, which recovered acceptably.The cause of the event is unknown.The instrument is performing according to specifications.No further evaluation of this device is required.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2517506-2024-00232 on 20-sep-2024.Additional information (24-sep-2024): siemens evaluated the event and noted that the quality control (qc) and dilution check correction factor were out of range.The customer performed the maintenance and replaced the sensor.In addition to the service activities mentioned in the initial report, the siemens customer service engineer (cse) replaced sample drain, sample metering and diluent motor, motor lead screws, sample syringe, integrated multisensor technology (imt) diluent syringe, imt sensor printed circuit board (pcb), chip, standard a and standard b bags, cleaned tube, performed condition and ran dilution check, patient precision and imt calibration, which recovered acceptably.The instrument is performing according to specifications.No further evaluation of this device is required.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2517506-2024-00232 on 20-sep-2024 and 1st supplemental mdr 2517506-2024-00232 on 22-oct-2024.Additional information (05-nov-2024): in addition to the service activities mentioned in the initial report and 1st supplemental report, the siemens customer service engineer (cse) replaced the pogo pins and bleached the waste tubing.Siemens evaluated the event and ruled out reagent issues as quality control (qc), recovered within the ranges.Siemens determined that the issue with multiple hardware parts potentially contributed to the event.Investigation conclusions codes in section h6 was updated to reflect the additional information.The instrument is performing according to specifications.No further evaluation of these devices is required.

Brand Name
DIMENSION EXL WITH LM INTEGRATED CHEMISTRY SYSTEM
Common Device Name
DIMENSION EXL WITH LM INTEGRATED CHEMISTRY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
101 silvermine road
registration #: 1226181
brookfield CT 06804
Manufacturer Contact
mekala g
pritech park sez, block 11
sarjapur outer ring road
karnataka, NY 56010-3
IN   560103
9086354191
MDR Report Key20270981
Report Number2517506-2024-00232
Device Sequence Number7419475
Product Code JJE
UDI-Device Identifier00842768030024
UDI-Public(01)00842768030024
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K130276
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION EXL WITH LM INTEGRATED CHEMISTRY SYSTEM
Device Catalogue Number10472176
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2024
Supplement Date Received by Manufacturer09/24/2024
11/05/2024
Initial Report FDA Received Date09/20/2024
Supplement Report FDA Received Date10/22/2024
11/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown